A local limit theorem for the critical random graph

R.W. Hofstad, van der, W. Kager, T. Müller

    Research output: Contribution to journalArticleAcademicpeer-review

    9 Citations (Scopus)
    68 Downloads (Pure)


    We consider the limit distribution of the orders of the k largest components in the Erd¿os-Rényi random graph inside the "critical window" for arbitrary k. We prove a local limit theorem for this joint distribution and derive an exact expression for the joint probability density function.
    Original languageEnglish
    Pages (from-to)122-131
    JournalElectronic Communications in Probability
    Publication statusPublished - 2009


    Dive into the research topics of 'A local limit theorem for the critical random graph'. Together they form a unique fingerprint.

    Cite this